# SDR USAA2013053100002

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 95,866 hours, 34,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 HARD TO OPEN AFTER COLD SOAKED.  WILL ONLY OPEN 18" FREELY, THEN REQUIRES UNDUE FORCE. MOVES FREELY AFTER WARM UP.  LUBED L1 DOOR. NO FAULT NOTED AT THIS TIME. OK FOR FLIGHT.
